Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2012 | Volume: 5 | Issue: 4 | Page No.: 163-166
DOI: 10.3923/ajms.2012.163.166
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On Fuzzy Subgroups with Operators

Mourad O. Massa`deh

Abstract:
In this study, we further study the theory of fuzzy subgroups and discuss some new concepts such as fuzzy subgroups with operator, normal fuzzy subgroups with operator, homomorphism with operator, etc. While some elementary properties are discussed, such as the intersection operation, the image and inverse image of fuzzy subgroups with operator.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Mourad O. Massa`deh , 2012. On Fuzzy Subgroups with Operators. Asian Journal of Mathematics & Statistics, 5: 163-166.

DOI: 10.3923/ajms.2012.163.166

URL: https://scialert.net/abstract/?doi=ajms.2012.163.166

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom